# SDR RMXA119112008

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Aircraft time: 3,913 hours, 11,107 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,982 hours, 5,589 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 3,913 hours, 11,107 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK LOCATED AT STA 3627, WL 1235, BL 510 (LT SIDE) FWD BULKHEAD RADIATING INBD AND OTBD FROM A RIVET. THE CRACK MEASURES APPROX 3.5 INCHES TOTAL. THE RIVET IS USED TO ATTACH A CAST FITTING TO THE BULKHEAD AND IS THE LOWER LT RIVET. THE CAST FITTING IS PART OF THE FWD LT MAIN GEAR BOX STRUT ATTACHMENT POINT.
